# SDR DALA2017081106137

- Difficulty date: August 10, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 40,674 hours, 26,874 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Debonded
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND SKIN ON LEFT THRUST REVERSE LOWER HALVE OTBD FWD SPAR AT 9 O`CLOCK POSITION  AND REPAIRED IAW 599544-14.
